Polynomial and linearized normal forms for almost periodic difference systems

Weigu Li, Jaume Llibre, Hao Wu

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

In this paper, we prove the analytic conjugacy theorems of Poincaré type for almost periodic difference systems based on the Lyapunov exponents of corresponding reduced systems. © 2009 Taylor & Francis.
Original languageEnglish
Pages (from-to)927-948
JournalJournal of Difference Equations and Applications
Volume15
DOIs
Publication statusPublished - 1 Nov 2009

Keywords

  • Almost periodic difference systems
  • Averaging method
  • Linearization
  • Normal form

Fingerprint

Dive into the research topics of 'Polynomial and linearized normal forms for almost periodic difference systems'. Together they form a unique fingerprint.

Cite this